# SDR 0601819922

- Difficulty date: August 10, 2006
- Submitted: August 17, 2006
- Operation: Air carrier
- Aircraft: N945N
- Make and model: Doug DC-9-32
- Aircraft serial: 47664
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

AS THE AIRCRAFT WAS DESCENDING FROM FL250, CREW NOTICED RED -CABIN PRESS- LIGHT ILLUMINATED.  CABIN VERTICAL AIRSPEED WAS CLIMBING IN EXCESS OF 1500 FPM BUT AN IMMEDIATE DESCENT TO 10,000 FT, SMOOTHLY PERFORMED BY F/O; ENABLED CREW TO KEEP CABIN AT NO HIGHER THAN 10,000 FT.  COM PROCEDURES AND RED BORDERED EMERGENCY CARD CHECKLIST WERE COMPLIED.  THE MASKS IN THE CABIN AREA DID NOT DROP.  AS THE FLIGHT DESCENDED THROUGH FL130, THE PRESSURIZATION SYSTEM SEEMED TO SLUGGISHLY AND PARTIALLY START WORKING AGAIN.  A NORMAL LANDING WAS MADE WITH NO INCIDENT.  MX PERFORMED BITE ON PRESSURE CONTROLLERS AND NO TROUBLE FOUND.  COALESCER BAGS WERE CHANGED, PRESSURE SYSTEM LEAKED CHECKED, AIRCRAFT RETURNED TO SERVICE.
